Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 353547, 6 pages
http://dx.doi.org/10.1155/2013/353547
Research Article

An Expansion Theorem Involving H-Function of Several Complex Variables

Department of Mathematics and Computer Science, University of Quebec at Chicoutimi, Chicoutimi, QC, Canada G7H 2B1

Received 14 August 2012; Accepted 12 November 2012

Academic Editor: Julien Salomon

Copyright © 2013 Sébastien Gaboury and Richard Tremblay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this present paper is to obtain a general expansion theorem involving H-functions of several complex variables. This is done by making use of a Taylor-like expansion in terms of a rational function obtained by means of fractional derivatives given recently by the authors. Special cases are also computed.